Translator Disclaimer
June 2003 Comparaison des ondes linéaires et non-linéaires à coefficients variables
Slim Ibrahim, Mohamed Majdoub
Bull. Belg. Math. Soc. Simon Stevin 10(2): 299-312 (June 2003). DOI: 10.36045/bbms/1054818030

Abstract

L'objet de ce travail est l'approximation dans l'espace d'énergie des suites de solutions de l'équation $$ \partial^2_t u-div(A(x).\nabla_xu)+|u|^{p-1}u=0\quad\mbox{dans}\quad \mathbb R_t\times \mathbb R^d_x $$ où $d\geq 3$,\quad$1 <p\leq p_c:=\frac{d+2}{d-2}$ et $A$ est une fonction régulière à valeurs dans l'espace des matrices $d\times d$ définies positives, valant l'identité en dehors d'un compact. Nous démontrons des résultats analogues à ceux de P. Gérard concernant le cas constant ($A(x)\equiv Id$).

This work is devoted to the description of bounded energy sequences of solutions to the equation $$ \partial^2_t u-div(A(x).\nabla_xu)+|u|^{p-1}u=0\quad\mbox{in}\quad \mathbb R_t\times \mathbb R^d_x $$ where $d\geq 3$,\quad$1 <p\leq p_c:=\frac{d+2}{d-2}$ and $A$ is a regular function, valued in the space of $d\times d$ positive definite matrix, which is the identity outside a compact set of $\mathbb R^d$. We obtain the same results as P. Gérard about constant case ($A(x)\equiv Id$).

Citation

Download Citation

Slim Ibrahim. Mohamed Majdoub. "Comparaison des ondes linéaires et non-linéaires à coefficients variables." Bull. Belg. Math. Soc. Simon Stevin 10 (2) 299 - 312, June 2003. https://doi.org/10.36045/bbms/1054818030

Information

Published: June 2003
First available in Project Euclid: 5 June 2003

zbMATH: 1078.35075
MathSciNet: MR2015205
Digital Object Identifier: 10.36045/bbms/1054818030

Subjects:
Primary: 35Bxx, 35LXX, 35XX

Rights: Copyright © 2003 The Belgian Mathematical Society

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.10 • No. 2 • June 2003
Back to Top